Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What should be the cure for a child suffering fom high fever ?

my daughter has a tep. of around 103 the doctor thought she was fine, gave her med s and told her to get blood work. she did take the med s, but her head if very hot and she claims her head hurts. what should i do?
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello and welcome to healthcare magic!!
you can continue giving the medicines and try using cold sponges over the head and use it to bring her temperature down.The medicine given to decrease the fever should bring her fever down and reduce the headache and bodyache too.
Answered: Tue, 22 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
You continue giving the prescribed medicines and to bring down the temperature, try cold sponging on her head.This will provide her some relief. For headache, you can give her a strong cup of coffee.Wait for blood reports for more specific treatment.
Dr. Rakhi Tayal
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor